T Nation

Can hCG Spike C-Reactive Protein?

I have been injecting .25 mL of hCG and .25 mL of testosterone cypionate twice weekly since August. Before I started, my cardiac CRP was measured at 0.87 on a scale from 0-3.0. Just had it tested again and it is off the charts at 6.75. Something is going wrong in my body and I don’t know if it’s related to my testosterone or hCG therapy. My doctor speculated that it could have something to do with the hCG, but she is not knowledgeable about the use of hCG.

I should mention that shortly before I began treatment that I developed pain in my lower left abdomen. This has been ongoing and I think I have some sort of parasite or infection in my colon. I have been experimenting with various probiotics and other natural approaches. I’m also waiting on results from a GI FX 2200 stool analysis.

I need to communicate with my doctor and decide whether or not I should quit the hCG cold turkey.

Is hCG associated with higher levels of inflammation?